| Model Number |
H7493926712500 |
| Medical Device Problem Codes |
Material Rupture (1546); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Embolism/Embolus (4438)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a device issue occurred resulting in embolism.The target lesion was located in the severely calcified renal artery.A 5.00mm x 12mm nc emerge balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured, and part of the balloon was missing from the end of the catheter upon removal.Additionally, a fragment of the balloon sheared off and embolized into the patient's renal arteries.Details on further action for the detached portion were not provided.
Additional Manufacturer Narrative
It was reported that the balloon ruptured after inflation in the lesion and a part of the balloon was missing from the end of the catheter.The event stated that the lesion was in the renal artery.The nc emerge device is not designed for use in this anatomical location.The reported event is likely due to off label use.Good faith effort attempts were made to try and retrieve additional details regarding the reported balloon rupture, patient complications and actions taken regarding detached portion of the device, but further information was unable to be obtained.